Ejaculation problems while using Panafcortelone ?

Patient

Q: Hi my partner is taking Panafcortelone 25mg for skin conditions in the past couple of months he has not been able to ejaculate during intercourse we thought it was the condoms but it doesn't seem to be the case at all... I have tried to google advice and I found on topic that said it causes low sperm count and changes in hormone levels.. I hope you can please help me thanks

Doctor

A:   Thank you for your question. Prednisolone (Panafcortelone 25mg) is a a glucocorticoid medication which is used to treat inflammation and autoimmune diseases. Glucocorticoids are hormones that are naturally produced in the body, and when in excess, such as when taking prednisolone, there are a number of side effects that can be experienced. One common side effect of this medication is edema, or swelling of the extremities due to fluid retention. There are no documented cases of delayed ejaculation as a side effect of taking this medication. Other side effects include weight gain, insomnia, depression, and in some cases, intestinal bleeding. The psychological side effects of this medication can indeed have an affect on sexual performance, and it is possible that this could be contributing to your partner's problem. It is also possible that your partner's problem could be due an unrelated illness. We recommend that your he see his doctor to have a full examination conducted,and have a prostate exam performed, as an enlarged prostate can cause delayed ejaculation.

We hope AskTheDoctor.com has addressed your concerns. Thank you for choosing askthedoctor.com for your health question.

Related Q&A

Q: Hello doc i am not good because i broked up with my girl firend i love her very very much but she ends our relation w...

Q: Hi Doctor; my girlfriend and I have been having sex for the past 3 days, we live in different countries so we hardly ...

Q: I had sex with a guy on the 20th. pulled out and did not cum in me. Had sex with another guy on the 23rd 25 26 27 28....

Q: I have a callus like thing on my right foot (bottom). It's extremely painful to walk. I have been using callus remove...

Q: Hello, first time on this site for me. I have a situation where my boyfriend got drunk for the first time with a neig...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews